# SDR SWAA2020120227225

- Difficulty date: October 26, 2020
- Submitted: December 2, 2020
- Operation: Air carrier
- Aircraft: N403WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29815
- Aircraft time: 67,398 hours, 39,889 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 141A8380
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TIE CLIP ON BS 277 AND STRINGER 10R AT PASSENGER CABIN (1 EA).  REPLACED TIE CLIP LOCATED ON BS 277 AND STRINGER 10R AT PASSENGER CABIN (1 EA), IAW B737-700 SRM 51-40-02 AND DWG B737-700 141A1110 SHEET 18 REV- AND DWG 141A8380 SHEET 14 REV.
